Previous |  Up |  Next


Title: Some remarks to the axiom of prolongation (English)
Author: Čuda, Karel
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 27
Issue: 2
Year: 1986
Pages: 19-21
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 03E70
MSC: 03H15
idZBL: Zbl 0624.03040
idMR: MR0878623
Date available: 2012-10-05T21:32:55Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_027-1986-2_4.pdf 240.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo